# SDR 2004UALA00711

- Difficulty date: July 31, 2004
- Submitted: August 10, 2004
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 32,643 hours, 5,114 cycles
- Engine: Pwa PW4090
- System (JASC): 2840 · Fuel Indicating System
- Part: Indicator
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DUAL FUEL INDICATION PROBLEM. THIS PROBLEM IS RELATED TO THE THE ISSUE DESCRIBED IN BOEING MAINTENANCE TIP 777-MT28-11, WHERE TWO OR MORE FAULTING TANK UNITS CAN CAUSE MULTIPLE NUISANCE FUEL SYSTEM FAULT MESSAGES.   THE CENTER RH TANK UNIT #2 WAS IDENTIFIED AS ONE OF THE TRULY FAULTING PARTS, SO IT WAS REPLACED.   THE SECOND TRUE FAULTING TANK UNIT HAS YET TO BE IDENTIFIED, SINCE IT APPARENTLY IS  FAULTING INTERMITTENTLY.  BUT WHEN IT IS IDENTIFIED, IT WILL BE REPLACED.  THE AIRPLANE IS CURRENTLY NOT GENERATING ANY FAULT MESSAGES.  THE FUEL QUANTITY PROCESSING UNIT (FQPU) WAS ALSO REPLACED PRECAUTIONARILY.
